Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Feeling Slow (and porky) IsoM

Posted by BarbaraCat on March 10, 2002, at 2:15:25

In reply to Re: Feeling Slow (and porky) BarbaraCat, posted by IsoM on March 9, 2002, at 19:35:55

Actually, I am hypothyroid and have been on thyroid for years (both T4 and T3). I also raised it when I recently went on lithium. My TSH levels look good, so I don't think that's it. Also, when I'm not depressed, exercise is my drug of choice. I've been a semi-professional dancer, yoga, etc., and although I don't get enough of it, I do exercise. It's been since taking Remeron and lithium that I'm porking out. I find myself craving stupid fatty substances and lots of them. Also, like you said, I'm getting older and am no longer the mere slip of a girl I used to be. I'm eating too darn much and therefore the dexedrine idea appeals.

Unfortunately, I 'fessed to my pdoc that I had a bit of a meth jones in my younger years and he is very loath to prescribe amphetamines. I also wonder if a stimulant is the best thing for me given my history with panic disorder and anxiety. Well, I need more exercise and that's that. I may need to cattle prod myself into it and whip myself into a frenzy given all I'm wanting to eat, but it would be just about the best thing I could do for myself. - Barbara


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:5582
URL: http://www.dr-bob.org/babble/20020307/msgs/97290.html